JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A THEOREM OF G-INVARIANT MINIMAL HYPERSURFACES WITH CONSTANT SCALAR CURVATURES IN Sn+1
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 31, Issue 3,  2009, pp.381-398
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2009.31.3.381
 Title & Authors
A THEOREM OF G-INVARIANT MINIMAL HYPERSURFACES WITH CONSTANT SCALAR CURVATURES IN Sn+1
So, Jae-Up;
  PDF(new window)
 Abstract
Let $G\;
 Keywords
scalar curvature;G-invariant minimal hypersurface;square norm;
 Language
English
 Cited by
 References
1.
E. Cartan, Sur des families remarquables d'hypersurfaces isoparamaetriques dans les espaces spheriques, Math. Z. 45 (1939), 335-367. crossref(new window)

2.
S. Chang, On minimal hypersurfaces with constant scalar curvatures in $S^4$, J. Diff. Geom. 37 (1993), 523-534.

3.
S. S. Chern, M. do Canna &. S. Kobayasbi, Minimal submanifolds of a sphere with second fundamental form of constant length, Duke Math. J. 61 (1990), 195-206. crossref(new window)

4.
W. Y. Hsiang, On the construction of infinitely many congruence classes of imbedded closed minimal hypersurfaces in $S^n(1)$ for all n ${\geq}$ 3, Duke Math. J. 55 (1987), no. 2, 361-367. crossref(new window)

5.
H. B. Lawson, Local rigidity theorems for minimal hypersurfaces, Annals of Math. (2) 89 (1969), 187-191. crossref(new window)

6.
H. B. Park, J. H. Park & J. U. So, On scalar curvatures of G-invariant minimal hypersurfaces in $S^{n+1}$, Korean Ann. of Math. 17 (2000), 247-260.

7.
C. K. Peng &. C. L. Terng, Minimal hypersurface of spheres with constant scalar curvature, Annals of Math. Studies, No. 103, Princeton University Press, Princeton, NJ, (1983), 177-198.

8.
J. Simons, Minimal varieties in a Riemannian manifold, Ann. of Math. (2) 88 (1968), 62-105. crossref(new window)

9.
S. T. Yau, Problem section, Annals of Math. Studies, No. 102, Princeton University Press, Princeton, NJ, (1982), 693.

10.
H. Yang & Q. M. Cheng, Chern's conjecture on minimal hypersurfaces, Math. Z. 227 (1998), 377-390. crossref(new window)